# SDR AALA201802149015

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 46,738 hours, 29,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLASHLIGHT AT THE FLIGHT ATTENDANT JUMPSEAT IS INOPERATIVE, AFT LEFT.  REPLACED THE BATTERY IN THE FLASHLIGHT.
